MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING; NON-DEGRADABLE FIXATN FASTENER
Model Number 3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-1926pssp 3.5 mm self-punching pushlock anchor broke off the inserter during insertion.The broken piece was retrieved from the patient, and an ar-2324pslc suture anchor, peek-swivelock c, 4.75 x 19.1 mm was used as a replacement.Subsequently, two ar-19032c fiberstitch rc implant 1.5 devices were unable to seat after deployment.All sutures and anchors were removed from the patient, and a replacement ar-19032c fiberstitch rc implant 1.5 from a different lot was used to complete the case.The procedure was delayed by approximately five minutes.This occurred during a surgery on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23943675
Report Number1220246-2026-00012
Device Sequence Number20819850
Product Code MBI
UDI-Device Identifier00888867395220
UDI-Public(01)00888867395220(11)210825(17)260731(10)14001551
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number3.5MM PUSHLOCK, PEEK, SELF-PUNCHING
Device Catalogue NumberAR-1926PSSP
Device Lot Number14001551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown